# SDR ASAA2013092096018

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 10,599 hours, 3,209 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PRE FLIGHT, FOUND AMBER ELECTRICAL LIGHT ON.  ACFT GROUNDED. SPCU INOPERATIVE, CYCLED CIRCUIT BREAKER,  SPCU NORMAL AND SPCU STANDBY, CLEARED FAULT. IAW FIM TASK 24-34-802 AND TASK 24-31-801.
